Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Parabolic degrees and Lyapunov exponents for hypergeometric local systems


Fougeron,  Charles
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available

Fougeron, C. (2021). Parabolic degrees and Lyapunov exponents for hypergeometric local systems. Experimental Mathematics, 30(4), 531-546. doi:10.1080/10586458.2019.1580632.

Cite as: https://hdl.handle.net/21.11116/0000-0006-9C45-D
Consider the flat bundle on $\mathrm{CP}^1 - \{0,1,\infty \}$ corresponding to solutions of the hypergeometric differential equation $ \prod_{i=1}^h
(\mathrm D - \alpha_i) - z \prod_{j=1}^h (\mathrm D - \beta_j) = 0$ where
$\mathrm D = z \frac {d}{dz}$. For $\alpha_i$ and $\beta_j$ distinct real
numbers, this bundle is known to underlie a complex polarized variation of
Hodge structure. Setting the complete hyperbolic metric on $\mathrm{CP}^1 -
\{0,1,\infty \}$, we associate $n$ Lyapunov exponents to this bundle. We compute the parabolic degrees of the holomorphic subbundles induced by the variation of Hodge structure and study the dependence of the Lyapunov exponents in terms of these degrees by means of numerical simulations.